# SDR SWAA2023061343991

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN STA 380 AND STA 400 AT RBL 8.5 WL 208.1 UPPER CHORD IS CRACKED. 124-026<[01] INSTALLED NEW INTERCOSTAL-ANGLE UPPER CHORD PN. 143A5410-170 AT FWD CABIN BETWEEN STA; 380 TO STA. 400 RBL 8.5 WL 208.1 REF. SRM. 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] ADDITION TO STEP 1; ADDING DWG REF 143A5400.;[04] VERIFIED STEPS 1 AND 3
